MAUDE Adverse Event Report: CVRx, Inc Barostim Neo2; Implantable Pulse Generator

CVRx, Inc Barostim Neo2; Implantable Pulse Generator
Model Number 2104
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Unspecified Infection (1930); Fluid Discharge (2686)
Date of Event 07/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A barostim system was implanted on (b)(6) 2026.On (b)(6) 2026, the patient experienced fluid coming out of the incision.On (b)(6) 2026, the patient presented to the emergency room where they were admitted for an infection.It was noted that the incision was partially open and the patient was administered oral and intravenous antibiotics.The patient reported that it was a skin infection and they were discharged on (b)(6) 2026.The root cause of the infection was not stated by the emergency room physician.On 30-jul-2026, the patient's incision was cleaned, and it was noted that it looked good.The patient's therapy was titrated, and it was reported that they were walking more and doing more things.As of (b)(6) 2026, it was reported that the patient completed the prescribed course of antibiotics, and the infection has since been resolved.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive at this time, and the reported device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.The device history and sterilization record for this device serial number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.Bioburden, pyrogen, lal, and cleanroom cae testing results were below control limits for the quarter the ipg was manufactured.The device met material, assembly, and quality control requirements.Cvrx id# (b)(4).

Brand Name
Barostim Neo2
Common Device Name
Implantable Pulse Generator
Manufacturer (Section D)
CVRx, Inc
9201west broadway avenue
suite 650
minneapolis MN 55445
Manufacturer (Section G)
CVRx, Inc
9201west broadway avenue
suite 650
minneapolis MN 55445
Manufacturer Contact
vincent mbibi
9201west broadway avenue
suite 650
minneapolis, MN 55445
MDR Report Key50476799
Report Number3007972010-2026-00101
Device Sequence Number10324063
Product Code DSR
UDI-Device Identifier00859144004623
UDI-Public(01)00859144004623(17)271111
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P180050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number2104
Device Catalogue Number100065-202
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient Age77 YR
Patient SexMale